MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318250
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4 lot number: there were two lot numbers provided for capio slim.At this time, lot number 0035389425 has been selected.A supplemental report will be submitted if additional information becomes available.Block b3 date of event: the exact event onset date is unknown.The provided event date of april 8, 2026, was chosen as a best estimate based on the date of service.Block h6: imdrf device code a0501 captures the reportable event of bullet dart detachment.
 
Event or Problem Description
It was reported that during a sacrospinous ligament fixation procedure using a capio slim, the bullet detached from the suture on two separate monodek sutures.Initially, the bullet was thought to be lodged in the pelvis; however, it was later determined to be retained within the channel on the capture side of the device.The procedure was completed using another capio device.There were no patient complications reported.Note: this manufacturer report pertains to the first of two devices used during the procedure.

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25127208
Report Number2124215-2026-25107
Device Sequence Number10738072
Product Code PWI
UDI-Device Identifier08714729838005
UDI-Public(01)08714729838005(17)271129(10)35389425
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318250
Device Catalogue NumberM0068318250
Device Lot Number0035389425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale